<  Back to the Polytechnique Montréal portal

A Symmetrical Linear Maxmin Approach to Disjoint Bilinear Programming

Charles Audet, P. Hansen, Brigitte Jaumard and Gilles Savard

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29164/
Journal Title: Mathematical Programming (vol. 85, no. 3)
Publisher: Springer
DOI: 10.1007/s101070050072
Official URL: https://doi.org/10.1007/s101070050072
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Audet, C., Hansen, P., Jaumard, B., & Savard, G. (1999). A Symmetrical Linear Maxmin Approach to Disjoint Bilinear Programming. Mathematical Programming, 85(3), 573-592. https://doi.org/10.1007/s101070050072

Statistics

Dimensions

Repository Staff Only

View Item View Item